MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLUETOOTH BP MONITOR,UNIVERSAL CUFF

Medline Industries, LP MEDLINE; BLUETOOTH BP MONITOR,UNIVERSAL CUFF
Catalog Number MDS8001B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿machine stopped working today and has a burned smell when she removed the battery but it did not looked burned.She replaced the battery and now it won't turn on at all.¿.
 
Additional Manufacturer Narrative
The customer reported receiving a medline bp monitor that has a burning smell/wont turn on, and there was no reported death or serious injury associated with this event.Medline received 1ea device under the description of "bp monitor burning smell, wont turn on," and upon initial inspection of the device in the battery compartment there are visible signs of corrosion on the metal connection pieces as well and a burn mark on the plastic.The complaint is confirmed; the current root cause of the defect is unknown, and the complaint was forwarded to the vendor for further investigation on retain samples of the same lot.No trends were identified for the specified material number and its corresponding defect type, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLUETOOTH BP MONITOR,UNIVERSAL CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50855310
Report Number1417592-2026-47687
Device Sequence Number9923518
Product Code DXN
UDI-Device Identifier00197344077079
UDI-Public00197344077079
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K210770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS8001B
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale